Schizophrenia.com

Chest pain and Nuvigil

I have been getting this issue for a while now. I just woke up because I felt like my chest was being crushed. I was having trouble breathing. Now that I am fully awake I am breathing fine again but my chest still hurts. Many times when I measure my heart rate when this happens I am tachycardic. The shortness of breath when it happens has only just started. I am terrified that this medication is damaging my heart. I have been too scared to tell my doctor because I feel they will take me off of it and I NEED this medication, it has saved me and allows me to function. I dont know what to do :disappointed:

1 Like

Tell your doctor :roll_eyes:

2 Likes

Like as a matter of urgency…

Please tell your doctor immediately.
Don’t mess with your heart!

1 Like

Definitely tell your doc. You are taking a stimulant and it can have those kind of side effects.

Actually, from what I just read you should go to the er.
Not trying to scare you, but don’t mess around with your heart.

1 Like

If this med causes your heart to stop, you will not be alive. I understand how wonderful it feels to have one problem taken care of. You’re in the medical field. What would any doc do? Ekg, cardiac enzymes, echo.

I once worked, clinically, for a cardiology group.

You’re valuable. Please take care of all of you.

I hope she went to the hospital.

@Anna did you tell your dr? Are you ok?

1 Like

Hi I’m ok. I will tell my doctor at my next appointment and have decided to go to the ER if I have the chest pain again. In the meantime I am going to cut back on my stimulant use to see if that helps. (Ie not drinking so much caffeine with my narcolepsy med, not taking excedrin with it, etc)

1 Like

That’s a good idea. I hope it doesn’t come back.